# SDR 2010FA0001120

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: General aviation
- Engine: Lyc O320H2AD
- Engine time: 3,487 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 15B26090
- Part serial: 01D10IM
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW HYD LIFTER BODY WILL NOT BLEED DOWN OR COLLAPSE TO ALLOW FOR PROPER DRY TAPPET CLEARANCE AT ENGINE O/H.
